Télécharger La thèse :

Titre: Sur la géométrie des espaces symétriques généralisés de dimension quatre

Domaine: Mathématiques informatique (MI)

Filière: Mathématique

Option: Géométrie différentielle

Auteur: BOUHARIS Amel

Soutenu (e) le: 10/01/2019

Sous la direction de: DJEBBAR Bachir, Professeur, Université USTO M. Boudiaf

Le président du jury : BEKKAR Mohamed, Professeur, Université Oran 1

Examinateur1: BABA HAMED Chahrazed, M.C.A., Université Oran 1

Examinateur2: SMAIL Abderrahmane , Professeur, Université Oran 1

Examinateur3: TLEMCANI Mounir, Professeur, Université USTO M. Boudiaf

Examinateur4: HATHOUT Fouzi, Professeur, Université Saida M. Tahar

Mention: Très Honorable

Résumé:

Pseudo-Riemannian symmetric spaces of dimension n≤7 where classified by M. Cahen and M. Parker.In 1982, J. Cerny and O. Kowalski obtained a similar classification for the pseudo-Riemannian case indimensionn≤4, they provedthat the four-dimensional generalized symmetric spaces may be identified with R^4equipped with four different types of metric and classified them on four types A,B,C,D. Our work is to study the existence of non-trivial (i.e., not Einstein) Ricci solitons on four-dimensional Lorentzian generalized symmetric spaces and to prove thatthese spaces of type C are expanding, steady and shrinking Ricci solitons. Moreover, we show that only steady Ricci solitons may be gradient, we also determine geometric properties of these spaces for the four types as the Killing vector fields.


Mots clefs: Generalized symmetric spaces; Pseudo-Riemannian; Lorentzian metric; Ricci Solitons; Gradient Ricci solitons; Einstein metrics; Homogeneous spaces; Symmetric spaces; Reductive spaces.


Publications associées à la thèse

Article 1:

Titre: Ricci Solitons on Lorentzian Four-Dimensional Generalized Symmetric Spaces

Revue: Journal of mathematical physics, analysis and geometry.

Référence: Vol. 14, N°2, pp. 132-140

Date: 2018